# SDR SWAA2021090703338

- Difficulty date: August 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SPLICE STRAP AT STA.727 D +5 ;CORRORED ; / [01] REMOVED CORROSION AT AFT CARGO FLOOR SPLICE STRAP AT STA 727D+5 AS PER REF B737 SRM 51-10-02-0G-0 FOUND EXFOLIATE CORROSION AS PER REF B737SRM53-00-53-1A-2; [02] VERIFIED STEP 1.; [03] RECIVED NEW SPLICE STRAP AT STA.727D+5 NEW STRAP TO BE INSTALLED ON CARD TTG8Q004F6AR; AFT CARGO FLOOR STRUCTURE CORROSION PROTECTION; [04] RECIEVED NEW SPLICE STRAP AT STA.727D+5 NEW STRAP TO BE INSTALLED ON CARD TTG8Q004F6AR; AFT CARGO FLOOR STRUCTURE CORROSION PROTECTION; [05] VERIFIED 4
